Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2011, 6:12 PM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 6:12 PM CDT (23:12 UTC)
- Expired
- May 24, 2011, 7:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Chase County, KS, Marion County, KS
The radar
The Topeka radar (KTWX), 86 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 6:16 PM CDT | TSTM WND GST 65 | 10 N El Dorado, KS | FIRE FIGHTER REPORTS WINDS OF 65 MPH IF NOT GREATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -381 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
564
WUUS53 KICT 242312
SVRICT
KSC015-017-115-250015-
/O.NEW.KICT.SV.W.0135.110524T2312Z-110525T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
CHASE COUNTY IN EAST CENTRAL KANSAS...
EASTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILLSBORO TO
FLORENCE TO 8 MILES EAST OF POTWIN...AND MOVING NORTHEAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD FALLS...CEDAR POINT...CASSODAY...LINCOLNVILLE...MATFIELD
GREEN...ELMDALE...STRONG CITY...SAFFORDVILLE...WONSEVU...PILSEN...
LOST SPRINGS...HYMER AND BAZAAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3853 9692 3853 9636 3852 9635 3834 9635
3808 9647 3808 9652 3797 9652 3792 9655
3791 9693 3835 9682 3845 9723 3862 9704
3862 9693
TIME...MOT...LOC 2313Z 217DEG 33KT 3836 9710 3827 9691
3798 9684
WIND...HAIL 60MPH 1.00IN
$$
COOK2 follow-up statements
292
WWUS53 KICT 242355
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT TUE MAY 24 2011
KSC015-115-250004-
/O.CAN.KICT.SV.W.0135.000000T0000Z-110525T0015Z/
MARION KS-BUTLER KS-
655 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER AND
EASTERN MARION COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. ANOTHER SEVERE THUNDERSTORM IS MOVING INTO SOUTHWEST
BUTLER COUNTY.
LAT...LON 3852 9635 3834 9635 3835 9682 3849 9682
3850 9682 3853 9636
TIME...MOT...LOC 2354Z 217DEG 33KT 3866 9681 3857 9662
3841 9602
$$
KSC017-250015-
/O.CON.KICT.SV.W.0135.000000T0000Z-110525T0015Z/
CHASE KS-
655 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CHASE
COUNTY UNTIL 715 PM CDT...
AT 651 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF BURDICK TO 6 MILES SOUTH OF WILSEY TO NEOSHO RAPIDS...MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3852 9635 3834 9635 3835 9682 3849 9682
3850 9682 3853 9636
TIME...MOT...LOC 2354Z 217DEG 33KT 3866 9681 3857 9662
3841 9602
WIND...HAIL 60MPH 1.00IN
$$
MCGUIRE889
WWUS53 KICT 250007
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT TUE MAY 24 2011
KSC017-250017-
/O.EXP.KICT.SV.W.0135.000000T0000Z-110525T0015Z/
CHASE KS-
707 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHASE COUNTY WILL
EXPIRE AT 715 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3852 9635 3834 9635 3835 9682 3849 9682
3850 9682 3853 9636
TIME...MOT...LOC 0007Z 217DEG 33KT 3876 9672 3867 9653
3850 9593
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:25 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, May 24, 1:25 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 125 PM CDT TUE MAY 24 2011 .DISCUSSION... EARLY THIS AFTERNOON...WATER VAPOR IMAGERY SHOWS THE MAIN UPPER WAVE APPROACHING THE OK PANHANDLE/WESTERN KS WITH SOME MID LEVEL COOLING CU NOW SHOWING UP OVER FAR SW KS. THIS IS LIKELY THE LEADING EDGE OF THE COOLER MID LEVEL AIR NEEDED TO ERODE CAP. THEREFORE FEEL THAT INITIATION ALONG THE DRYLINE COULD OCCUR AS EARLY AS 2 PM WEST OF THE FORECAST AREA. DUE TO PLENTY OF INSTABILITY AND DEEP LAYER SHEAR...HIGH END SEVERE WILL BE LIKELY WITH ANY STORM THIS AFTERNOON. WITH LACK OF SYNOPTIC LOW LEVEL TURNING...FEEL THE BEST LONGER TRACK TORNADO THREAT SHOULD INITIALLY BE FOR STORMS THAT CAN RIDE ALONG THE OUTFLOW BOUNDARY WHICH EXTENDS FROM MCPHERSON TO NEAR HUTCHINSON. AFTER 22Z THE LOW LEVEL WINDS BECOME MORE FAVORABLE FOR LONGER TRACK TORS ACROSS MORE OF THE FORECAST AREA FOR ANY STORM THAT CAN AVOID BEING CONTAMINATED BY OTHER STORMS. WITH THIS STRONG OF A WAVE COMING OUT LIKELY GENERATING NUMEROUS STORMS...FEEL STORM INTERACTION SHOULD BE THE BIGGEST LIMITING FACTOR FOR LONGER TRACK TORS. HOWEVER HOW THIS PLAYS OUT WILL CONTINUE TO BE IN QUESTION UNTIL THE STORMS ACTUALLY INITIATE. -LAWSON TONIGHT...AN ACTIVE SEVERE WEATHER EVENING IS ANTICIPATED AS A PROGRESSIVE MID/UPPER TROUGH TRANSLATES EAST OUT OF THE SOUTHERN ROCKIES AND INTO THE GREAT PLAINS. AN OUTBREAK OF SEVERE WEATHER IS ANTICIPATED THIS AFTERNOON/EVENING AS LARGE-SCALE FORCING FOR ASCENT SPREADS OVER THE AREA. THE COMBINATION OF HIGH INSTABILITY AND SHEAR SUPPORTS THE PREVIOUS FORECAST WITH A WIDESPREAD OUTBREAK OF SEVERE WEATHER INCLUDING VERY LARGE HAIL AND A FEW STRONG TORNADOES THROUGH THE EVENING HOURS. DUE TO ANTICIPATED STORM MOTIONS OF 35-50 KNOTS...THE THREAT FOR WIDESPREAD FLOODING APPEARS TO BE LIMITED ALTHOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS PORTIONS OF SOUTHEAST KANSAS. MODEL DIFFERENCES BETWEEN THE GFS/NAM CONTINUE OVERNIGHT BUT THE SEVERE WEATHER THREAT IS EXPECTED TO GRADUALLY SHIFT EASTWARD WITH A LULL POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE TONIGHT/EARLY WED BEFORE WIDELY SCATTERED SHOWERS/ISOLATED THUNDERSTORM CHANCES INCREASE ON THE BACKSIDE OF THE MID/UPPER TROUGH. LARGE-SCALE FORCING FOR SUBSIDENCE WILL OVERSPREAD THE AREA WED NIGHT BRINGING DIMINISHING CHANCES FOR PRECIPITATION. THU-FRI...SHORTWAVE RIDGING IS PROGGED TO RETURN TO THE CENTRAL PLAINS ON THU WITH SEASONABLE TEMPERATURES AND DRY WEATHER ANTICIPATED. EXPECT RISING TEMPERATURES ON FRI AND WILL MAINTAIN LOW POPS AS A TROUGH OF LOW PRESSURE MOVES OUT OF THE ROCKIES AND OVER NORTHERN/CENTRAL PLAINS. A SUBTLE RISE IN TEMPERATURES IS EXPECTED WITH SEASONABLE VALUES IN THE 70S/AROUND 80. SATURDAY THROUGH TUESDAY... BOTH THE GFS AND ECMWF SUPPORT A SIMILAR LARGE-SCALE PATTERN WITH A MID/UPPER TROUGH OVER THE WEST COAST AND MID/UPPER RIDGING OVER THE OHIO VALLEY AREA LEADING TO SOUTHWEST MID/UPPER FLOW ACROSS THE GREAT PLAINS. THIS SHOULD BRING MINIMAL CHANCES FOR WETTING RAINS WITH MILD TEMPERATURES THROUGH THE PERIOD. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 71 54 72 / 80 60 30 0 HUTCHINSON 59 65 53 71 / 80 70 20 0 NEWTON 60 66 53 69 / 80 60 30 0 ELDORADO 61 70 54 70 / 80 60 30 10 WINFIELD-KWLD 62 73 55 72 / 80 40 30 10 RUSSELL 57 63 51 71 / 70 70 20 0 GREAT BEND 57 63 51 71 / 60 70 20 0 SALINA 59 66 52 71 / 90 70 30 10 MCPHERSON 59 66 53 70 / 90 70 30 0 COFFEYVILLE 65 76 57 69 / 80 50 40 10 CHANUTE 64 73 55 67 / 80 60 50 10 IOLA 63 72 55 66 / 80 60 50 10 PARSONS-KPPF 65 75 56 68 / 80 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 2:15 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 215 PM CDT TUE MAY 24 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 215 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES IS EXPECTED THROUGH THE EVENING HOURS ACROSS THE AREA. SEVERE THUNDERSTORMS WITH TENNIS BALL SIZED HAIL...DAMAGING WINDS OF 60 TO 70 MPH AND TORNADOES ARE POSSIBLE FOR THE ENTIRE AREA. THE AREA OF GREATEST CONCERN FOR POSSIBLE LONG TRACK STRONG TO VIOLENT TORNADOES WILL AFFECT SOUTH CENTRAL KANSAS...MAINLY FOR LOCATIONS SOUTH OF HIGHWAY 50 THROUGH THE EVENING HOURS, INCLUDING THE CITIES OF WICHITA, HUTCHINSON, KINGMAN, EL DORADO, WELLINGTON, AND WINFIELD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS ACROSS SOUTHEAST KANSAS ON WEDNESDAY BUT THE THREAT FOR WIDESPREAD SEVERE WEATHER REMAINS LOW. A FAST MOVING STORM SYSTEM MOVING OUT OF THE ROCKIES ON FRIDAY MAY BRING INCREASING CHANCES FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MWM
In the hours before
Local storm report, May 24, 5:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 1 E EAST WICHITA 37.68N 97.24W
05/24/2011 SEDGWICK KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS POWER LINES DOWN AT 143RD
STREET AND US 54.
&&
VJPLocal storm report, May 24, 5:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 3 NE HESSTON 38.17N 97.39W
05/24/2011 E70 MPH MCPHERSON KS AMATEUR RADIO
AMATEUR RADIO REPORTS 70 MPH WINDS FOR APPROXIMATELY 5
MINUTES.
&&
VJPLocal storm report, May 24, 5:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
558 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG EAST WICHITA 37.68N 97.26W
05/24/2011 SEDGWICK KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS POWER LINES DOWN AT K96 AND US
54 WHICH BLOCKED TRAFFIC ON THE RAMP FROM SOUTH BOUND K96
TO EAST BOUND 54.
&&
VJPLocal storm report, May 24, 6:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST ELBING 38.05N 97.13W
05/24/2011 E65 MPH BUTLER KS TRAINED SPOTTER
TRAINED SPOTTER ESTIMATES WIND GUSTS TO 60 TO 65 MPH.
&&
VJPLocal storm report, May 24, 6:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG NICKERSON 38.15N 98.09W
05/24/2011 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS THE CITY OF NICKERSON IS
WITHOUT POWER.
&&
VJPLocal storm report, May 24, 6:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
609 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG HUTCHINSON 38.07N 97.91W
05/24/2011 RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A 6 INCH TREE LIMB THROUGH A
ROOF IN WEST CENTRAL HUTCHINSON.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:08 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 67 min |
| May 24, 7:45 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 60 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 35 min |
| May 24, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 63 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 50 min |
| May 24, 4:59 PM CDT | Tornado Warning | ICT | Barton | 31 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 57 min |
| May 24, 5:10 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| May 24, 5:11 PM CDT | Areal Flood Warning | ICT | Barton | 4 hr |
| May 24, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 24, 5:34 PM CDT | Tornado Warning | ICT | Barton, Russell | 41 min |
| May 24, 5:38 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell, Saline | 37 min |
| May 24, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Reno, Rice | 66 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 60 min |
| May 24, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 64 min |
| May 24, 6:07 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 52 hr |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 61 min |
| May 24, 6:14 PM CDT | Tornado Warning | ICT | Barton, Russell | 31 min |
| May 24, 6:43 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.